Alert archive / Washington / Gale Warnings in 2015

Gale Warning 7, NWS Seattle, WA

March 13, 2015

NWS Seattle, WA issued this gale warning at Mar 13, 2015, 3:29 PM PDT. It took effect at Mar 14, 2015, 3:00 AM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2015, 3:29 PM PDT (22:29 UTC)
In effect from
Mar 14, 2015, 3:00 AM PDT
Expired
Mar 14, 2015, 8:50 AM PDT
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

528 
WHUS76 KSEW 132229
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
329 PM PDT FRI MAR 13 2015

PZZ150-153-156-170-173-176-140630-
/O.UPG.KSEW.GL.A.0007.150314T0900Z-150315T0000Z/
/O.NEW.KSEW.GL.W.0007.150314T1000Z-150314T1900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
329 PM PDT FRI MAR 13 2015

...GALE WARNING IN EFFECT FROM 3 AM TO NOON PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO NOON PDT SATURDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WIND AND WAVES...SOUTHERLY WIND 25 TO 35 KNOTS LATE TONIGHT AND
  SATURDAY MORNING. COMBINED SEAS 10 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-140630-
/O.NEW.KSEW.SC.Y.0042.150314T1000Z-150315T0700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
329 PM PDT FRI MAR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT
PDT SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT PDT
SATURDAY NIGHT. 

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT AND
  SATURDAY MORNING...SHIFTING TO WEST SATURDAY AFTERNOON AND
  EVENING. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>134-140630-
/O.NEW.KSEW.SC.Y.0042.150314T1300Z-150315T1300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
329 PM PDT FRI MAR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO 6 AM PDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM SATURDAY TO 6 AM PDT
SUNDAY. 

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS SATURDAY...SHIFTING
  TO WEST TO NORTHWEST LATE SATURDAY. WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-140630-
/O.NEW.KSEW.SC.Y.0042.150314T1300Z-150315T0100Z/
PUGET SOUND AND HOOD CANAL-
329 PM PDT FRI MAR 13 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT SATURDAY. 

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS SATURDAY. WIND WAVES
  2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
563 
WHUS76 KSEW 140349
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
849 PM PDT FRI MAR 13 2015

PZZ150-153-156-170-173-176-141200-
/O.CON.KSEW.GL.W.0007.150314T1000Z-150314T1900Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
849 PM PDT FRI MAR 13 2015

...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO NOON PDT
SATURDAY...

* WIND AND WAVES...SOUTHERLY WIND 25 TO 35 KNOTS LATE TONIGHT 
  AND SATURDAY MORNING. COMBINED SEAS 10 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ130-141200-
/O.CON.KSEW.SC.Y.0042.150314T1000Z-150315T0700Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
849 PM PDT FRI MAR 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO
MIDNIGHT PDT SATURDAY NIGHT...

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT AND 
  SATURDAY MORNING...SHIFTING TO WEST SATURDAY AFTERNOON AND 
  EVENING. WIND WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132>134-141200-
/O.CON.KSEW.SC.Y.0042.150314T1300Z-150315T1300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
849 PM PDT FRI MAR 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO
6 AM PDT SUNDAY...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS SATURDAY...SHIFTING 
  TO WEST TO NORTHWEST LATE SATURDAY. WIND WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-141200-
/O.CON.KSEW.SC.Y.0042.150314T1300Z-150315T0100Z/
PUGET SOUND AND HOOD CANAL-
849 PM PDT FRI MAR 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT
SATURDAY...

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS SATURDAY. WIND 
  WAVES 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
945 
WHUS76 KSEW 140959
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
259 AM PDT SAT MAR 14 2015

PZZ150-153-156-170-173-176-141800-
/O.EXT.KSEW.GL.W.0007.150314T1000Z-150314T1600Z/
/O.EXB.KSEW.SC.Y.0042.150314T1600Z-150315T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
259 AM PDT SAT MAR 14 2015

...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM PDT
THIS AFTERNOON. 

* WIND AND WAVES...SOUTH WIND 25 TO 35 KNOTS EASING TO WEST 10 TO
  20 KNOTS IN THE AFTERNOON. COMBINED SEAS 10 TO 13 FEET WITH A
  PERIOD OF 9 SECONDS SUBSIDING TO 9 FEET AT 10 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-141800-
/O.NEW.KSEW.RB.Y.0009.150314T1600Z-150314T2300Z/
GRAYS HARBOR BAR-
259 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 9 AM THIS
MORNING TO 4 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 9 AM THIS
MORNING TO 4 PM PDT THIS AFTERNOON. 

* BAR CONDITION...BECOMING ROUGH AROUND THE TIME OF THE 1145 AM
  MAXIMUM EBB CURRENT.

* COMBINED SEAS...10 FEET DURING THE MAXIMUM EBB CURRENT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ131-141800-
/O.EXB.KSEW.SC.Y.0042.150314T1900Z-150315T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
259 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT
TONIGHT. 

* WIND AND WAVES...WEST WIND RISING TO 15 TO 25 KNOTS THIS
  AFTERNOON AND CONTINUING THROUGH THIS EVENING. WIND WAVES
  BUILDING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-141600-
/O.EXT.KSEW.SC.Y.0042.150314T0959Z-150314T1600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
259 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

* WIND AND WAVES...SOUTH WIND 15 TO 25 KNOTS EASING TO 10 TO 20
  KNOTS BY THIS AFTERNOON. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1
  TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-141800-
/O.EXT.KSEW.SC.Y.0042.150314T0959Z-150315T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
259 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING BECOMING
  SOUTH TO SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON. WIND BECOMING
  NORTHWEST IN ADMIRALTY INLET THIS EVENING AND WEST OVER THE
  NORTHERN INLAND WATERS. WIND WAVES 2 TO 4 FEET...EXCEPT TO 5
  FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-141800-
/O.EXT.KSEW.SC.Y.0042.150314T0959Z-150315T0700Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
259 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING SHIFTING
  TO SOUTHWEST TO WEST 15 TO 25 KNOTS THIS AFTERNOON AND THIS
  EVENING. WIND WAVES 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-141800-
/O.CON.KSEW.SC.Y.0042.150314T1300Z-150315T0100Z/
PUGET SOUND AND HOOD CANAL-
259 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 6 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS AND
  CONTINUING THROUGH THIS AFTERNOON. WIND WAVES BUILDING TO  2 TO
  4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
918 
WHUS76 KSEW 141550
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
850 AM PDT SAT MAR 14 2015

PZZ150-153-156-170-173-176-150000-
/O.CAN.KSEW.GL.W.0007.000000T0000Z-150314T1600Z/
/O.CON.KSEW.SC.Y.0042.150314T1600Z-150315T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
850 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IS CANCELLED...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS EASING TO WEST 15 TO
  25 KNOTS IN THE AFTERNOON. COMBINED SEAS 10 TO 13 FEET WITH A
  PERIOD OF 9 SECONDS SUBSIDING TO 9 FEET AT 10 SECONDS TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150000-
/O.EXT.KSEW.SC.Y.0042.000000T0000Z-150315T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
850 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WIND AND WAVES...SOUTHWEST WIND 15 TO 25 KNOTS EASING TO 10 TO 20
  KNOTS BY THIS AFTERNOON. WIND WAVES 2 TO 4 FEET SUBSIDING TO 1
  TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-142300-
/O.CON.KSEW.RB.Y.0009.150314T1600Z-150314T2300Z/
GRAYS HARBOR BAR-
850 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 PM PDT THIS AFTERNOON...

* BAR CONDITION...BECOMING ROUGH DURING THE TIME OF THE 1145 AM
  MAXIMUM EBB CURRENT.

* COMBINED SEAS...10 FEET DURING THE MAXIMUM EBB CURRENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ133-134-150000-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
850 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING 
  BECOMING SOUTH TO SOUTHWEST 15 TO 25 KNOTS THIS AFTERNOON. 
  WIND BECOMING NORTHWEST IN ADMIRALTY INLET THIS EVENING AND 
  WEST OVER THE NORTHERN INLAND WATERS. WIND WAVES 2 TO 4 FEET...
   EXCEPT TO 5 FEET THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-150000-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0100Z/
PUGET SOUND AND HOOD CANAL-
850 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WIND AND WAVES...SOUTH WIND RISING TO 15 TO 25 KNOTS AND 
  CONTINUING THROUGH THIS AFTERNOON. WIND WAVES BUILDING TO 2 TO 
  4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-150000-
/O.CON.KSEW.SC.Y.0042.000000T0000Z-150315T0700Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
850 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WIND AND WAVES...SOUTH WIND 15 TO 30 KNOTS THIS MORNING SHIFTING
  TO SOUTHWEST TO WEST 15 TO 30 KNOTS THIS AFTERNOON AND THIS
  EVENING. WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-150000-
/O.CON.KSEW.SC.Y.0042.150314T1900Z-150315T0700Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
850 AM PDT SAT MAR 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PDT TONIGHT...

* WIND AND WAVES...WEST WIND RISING TO 15 TO 30 KNOTS THIS
  AFTERNOON AND CONTINUING THROUGH THIS EVENING. WIND WAVES
  BUILDING TO 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 13, 3:00 PM PDT, 29 minutes earlier.

Area forecast discussion, Mar 13, 3:00 PM PDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PDT FRI MAR 13 2015

.SYNOPSIS...A FRONT WILL SPREAD RAIN INTO THE AREA LATER TONIGHT AND
SATURDAY. THE RAIN WILL TAPER FROM THE NORTH SATURDAY NIGHT WITH
RAIN STILL POSSIBLE OVER THE SOUTH SUNDAY. THE WEATHER SHOULD BE
MOSTLY DRY MONDAY THROUGH FRIDAY THOUGH A WEAK SYSTEM MAY ARRIVE
AROUND TUESDAY.

&&

.SHORT TERM...HIGH CLOUDS PROVED MORE PERSISTENT OVER MUCH OF
WESTERN WASHINGTON TODAY AND THIS IS REFLECTED IN THE HIGHS WHICH
WILL LIKELY END IN THE MID TO UPPER 60S.

RADAR DOES NOT SHOW MUCH BUT SATELLITE IMAGERY SHOWS A POTENT
LOOKING SYSTEM OFF THE COAST. THIS WILL MOVE INLAND TONIGHT WITH
RAIN BEGINNING ON THE COAST AROUND MIDNIGHT AND SPREADING INLAND BY
12Z. POPS ARE HIGH SATURDAY AND SATURDAY EVENING. BREEZY TO WINDY
CONDITIONS ARE LIKELY. THE FRONT WILL SAG SOUTHEAST SATURDAY NIGHT
WITH SIGNIFICANT DRYING AND COOLING OVER NORTHERN AREAS. A SECOND
IMPULSE ON SUNDAY WILL KEEP CHANCE POPS OVER SOUTHERN AREAS THROUGH
SUNDAY EVENING. HIGH TEMPERATURES WILL FALL INTO THE MID AND UPPER
50S ON SATURDAY AND INTO THE LOWER TO MID 50S ON SUNDAY.

FOR THE 24-HOUR PERIOD FROM 06Z TONIGHT THROUGH 06Z SATURDAY NIGHT
1-2 INCHES OF RAIN IS LIKELY TO FALL IN THE MOUNTAINS WITH SOME 2.5
INCH BULLS EYES. THE LOWLANDS WILL GENERALLY GET LESS THAN 1 INCH
EXCEPT THE COAST AND SOUTHWEST WILL GET SOMEWHAT MORE.

MONDAY SHOULD BE MOSTLY DRY EXCEPT FOR A CHANCE OF SHOWERS OVER THE
CASCADES AND EXTREME SOUTH PART. HIGH TEMPERATURES WILL REBOUND A
BIT TO NEAR 60. BURKE

.LONG TERM...A WEAK SYSTEM WILL ARRIVE AROUND TUESDAY AND THERE ARE
CHANCE POPS FOR THAT. A STRONG UPPER RIDGE BUILDS IN THE GFS AFTER
THAT GIVING DRY WEATHER FOR THE REST OF NEXT WEEK. THE EURO DOES
BRING ANOTHER SYSTEM AROUND FRIDAY. FOR NOW HAVE KEPT A CHANCE OF
SHOWERS ON WEDNESDAY AND AGAIN FRIDAY WITH THURSDAY DRY. TEMPS WILL
REMAIN ABOVE NORMAL. BURKE

&&

.HYDROLOGY...QPF OVER THE SKOKOMISH BASIN IS ROUGHLY HALF WHAT IS
NORMALLY REQUIRED TO BRING THE RIVER TO FLOOD STAGE. RECENT DRY
WEATHER MAKES FLOODING EVEN LESS LIKELY. FLOODING IS UNLIKELY ON
AREA RIVERS FOR THE NEXT SEVEN DAYS. BURKE

&&

.AVIATION...SOUTHWEST FLOW ALOFT OVER WESTERN WASHINGTON THIS
AFTERNOON WILL CONTINUE THROUGH SATURDAY AS A FRONTAL SYSTEM MOVES
THROUGH THE AREA. HIGH LEVEL MOISTURE OVER THE FORECAST AREA THIS
EVENING WILL LOWER TONIGHT...WITH THE AIR MASS REMAINING MOIST
THROUGH SATURDAY.

NO SIGNIFICANT CLOUDS BELOW 12000 FT THIS EVENING. CONDITIONS WILL
GRADUALLY DETERIORATE LATE TONIGHT AND SATURDAY MORNING AS
PRECIPITATION MOVES INTO THE AREA. WIDESPREAD MVFR CONDITIONS AND
LOCAL IFR CONDITIONS ARE LIKELY LATE SATURDAY MORNING THROUGH
SATURDAY EVENING.

KSEA...SOUTH WIND 4-8 KT RISING TO 8-16 KT LATE TONIGHT. RAIN SHOULD
BEGIN LATE TONIGHT...WITH CEILINGS 1000-2000 FT AND VISIBILITY 4-6SM
R-F AT TIMES BEGINNING LATE SATURDAY MORNING.   MCDONNAL

&&

.MARINE...A WARM FRONT WILL MOVE NORTHEAST INTO WESTERN WASHINGTON
AND ITS COASTAL WATERS LATE TONIGHT...WITH A COLD FRONT MOVING
THROUGH FROM THE WEST SATURDAY. GALE FORCE SOUTHERLIES ARE LIKELY
OVER THE COASTAL WATERS LATE TONIGHT AND SATURDAY MORNING...WITH
SMALL CRAFT ADVISORY SOUTHERLIES OVER MOST OF THE INLAND WATERS.

ONSHORE FLOW WILL FOLLOW THE FRONT LATE SATURDAY AND SATURDAY NIGHT.
SMALL CRAFT ADVISORY WESTERLIES ARE LIKELY IN THE STRAIT OF JUAN DE
FUCA...ADMIRALTY INLET...AND NORTHERN INLAND WATERS. MARGINAL BRIEF
GALES ARE A POSSIBILITY IN THE CENTRAL AND EASTERN STRAIT LATE
SATURDAY AND SATURDAY EVENING.

ONSHORE FLOW WILL EASE SUNDAY. WEAK OFFSHORE FLOW WILL DEVELOP
MONDAY...AND A WEAK FRONT WILL REACH THE AREA TUESDAY.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WARNING COASTAL WATERS LATE TONIGHT THROUGH SATURDAY
       MORNING.
     SMALL CRAFT ADVISORY ENTRANCES STRAIT OF JUAN DE FUCA...
       ADMIRALTY INLET...NORTHERN INLAND WATERS...PUGET SOUND AND
       HOOD CANAL.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:29 PM PDTSmall Craft AdvisorySEW29 hr

Nearby

Gale Warnings in Washington, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.